# SDR USAA920080852

- Difficulty date: April 2, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 21,653 hours, 7,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5307008920600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - CORROSION RIGHT O/B SEAT TRACK FR24, -Y1292.  INSTALLED SEAT TRACK SPLICE REPAIR IAW SRM 53-00-15 FIG 202.
